Volume 13, Issue 1
Simplified Order Conditions of Some Canonical Difference Schemes

Wen-jie Zhu and Meng-zhao Qin

J. Comp. Math., 13 (1995), pp. 1-19

Preview Full PDF 147 234
  • Abstract

The main purpose of this paper is to develop and simplify the general conditions for an $s$-stage explicit canonical difference scheme of $q$-th order, while the simplified order conditions for canonical RKN methods which are applied to a special kind of second order ordinary differential equations are also obtained here.

  • History

Published online: 1995-02

  • Keywords

  • AMS Subject Headings

  • Cited by